Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Using hearing aid, ringing in ears seems louder during cold, winter. Any remedy?

Dear Sir, I have hard of hearing. Sounds like whistle all the time in my both ears. I use hearing aid on my left ear and can hear mobile by both ears. At winter this sounds loud and when I suffer from cold that is my nose waters I can hear nice. Is there any solution? Any kind of operation which will permit me to listen normally. Thanks.
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
ENT Specialist 's  Response
Hi, you must be having sensory neural hearing loss and you are using hearing aid for that. In this condition the nerve transmitting the sound from ear to brain is having some problem and in addition to transmitting less sound, it also results in abnormal sounds in ear. Hearing aid is the option for hearing loss and there are certain hearing aids which also act as tinnitus maskers and reduce the problem of tinnitus. You need to go to a good audiologist for that. Medical treatment for tinnitus is B comlex, betahistine, amytrptiline, ginkobiloba in tablet form but response is not certain with any of these. The other symptoms can be because of Eustachian tube dysfunction. Surgery for hearing loss is cochlear implant which is costly but gives very good hearing. Regards
Answered: Fri, 11 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor